# SDR F3LA200800156

- Difficulty date: April 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON THE UNDERSIDE OF FLOOR PANEL 222FF.  MAINTENANCE REMOVED THE CORRODED PANEL.  THE NEW PANEL WAS INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF TASK CARD CP 753-12.  UPON COMPLETION OF THE INSTALLATION OF THE NEW PANEL, IT WAS INSPECTED AND FOUND ACCEPTABLE.
